# SDR FDEA200902260726

- Difficulty date: February 26, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 140N25061
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB INTERCOSTAL AT STATION 1320, RBL 45.0, WATER LINE 206.0 FOUND WITH 2.0 INCH CRACK REPAIR.  REMOVED AND REPLACED CRACKED SHEAR WEB IAW SRM 51-40-02, REV 95.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
